I haven't taken it in over 4 years. I started it a few days ago for a post-op headache (per NS instructions) and I'm getting tinnitus. No pain in the ear like I used to with TN before my MVD, but a sudden change of pressure in my ear and a super high pitch sound. It comes and goes randomly. I'm taking 200mg 3x a day. I've been on it for about 5 days.
Is this high pitch noise a side effect of Gabapentin? Thanks!
Hi. I don’t know, but I never had any side effects when I was on gabapentin, except sleepiness. I hope it goes away for you soon. I am 2 weeks post-MVD, am so far am so lucky with no pain., however am still being weaned off Tegretol. I hope you get an answer soon. Maybe you should be seeing your neurologist? Take care.
Oh I am so sorry that you have gotten tinnitus.
If you have only been on it five days, it could be something that fades away as your body gets used to it.
I went to two E.N.T’s specifically about tinnitus, and they both said the same thing.
If it doesnt go away in six months, it likely wont.
The reason I bring this up is Gabapentin has been used to “treat” tinnitus.
It is likely just a few day ring that will stop soon. Don’t worry yet
Over three years with tinnitus, and going to the tinnitus clinic in Ottawa has made it like something in the background.